# SDR 96UAL900608

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Shock Mount
- Part number: BACS14K3BACS14K
- Condition: Failed
- Location: Cabin
- Part time: 10,596 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OVERHEAD VIDEO MONITORS NR 5 AND NR 6 FELL TO FLOOR DURING LANDING.  AIRCRAFT EXPERIENCED EXCESSIVE VIBRATION AFTER LANDING AT SFO.  THE VIDEO MONITOR SHOCK MOUNTS FAILED TO SUPPORT MONITORS NR 5 AND NR 6.  UAL COA 50403 IMPLEMENTED BOEING SERVICE BULLETIN 757 23 0045 (INSTALL SOLID MOUNTS).  LANDING CONDITIONS ARE STILL UNDER INVESTIGATION.
